Ask a doctor

Botox treatment to crows feet causing black eye

I recently had Botox to my crowed feet on my right side when I smile I look like I have a black eye why is this and what can I do?

Doctor Answers (6)

Botox and bruising

+1
Whenever you have any type of facial injection injection you run the risk of a bruise.  It sounds like you have a bruise from the Botox injection.  I would try Arnica Forte to help improve the bruising.  Also the V-Beam laser is an excellent way to help reduce the bruising quickly.


New York Dermatologist
5.0 out of 5 stars 34 reviews

Botox treatment to crows feet causing black eye

+1
This may be a result of a bruise underneath the skin thats causing darkness underneath the eye, I suggest you give it a few weeks to heal

George T. Boris, MD, FRCS, FACS
Los Angeles Facial Plastic Surgeon
4.0 out of 5 stars 13 reviews

Bruising after Botox

+1
Lots of little superficial veins especially in the crows foot area and bruising is a common side effect. Fortunately it goes away in several days. 

Larry S. Nichter, MD, MS, FACS
Orange County Plastic Surgeon
5.0 out of 5 stars 51 reviews

Bruising after Botox

+1
Any time you have a needle stick there can be a bruise.  It gos with the territory.   The only therapy for a bruise that works is time.  Possibly some warm compresses help 5%.  Time and time is the solution.  Keep sunscreen on the area.  I am a very strong believer that arnica is of no value despite the cult type mystique that surrounds arnica.   Time is the ONLY answer.  My Best  Dr C

George Commons, MD
Palo Alto Plastic Surgeon
5.0 out of 5 stars 29 reviews

Bruise from Botox on one side

+1
Any time you are putting a needle under the skin, even a tiny needle like those with Botox, you can get a bruise. It can look better or worse depending on other muscle movement, but over a week or two, it will go away. Around the eyes there are a larger number of small veins and capillaries, so when there is a bruise from Botox, this is normally where it occurs.

"This answer has been solicited without seeing this patient and cannot be held as true medical advice, but only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 9 reviews

Bruising after Botox

+1
You probably have a bruise after your injection.  Bruises with Botox do not occur as frequently as they do with filler so if you've had it in the past with no bruising this treatment may have surprised U but it can happen.  Take arnica, eat kiwi and pineapple and follow-up with her doctor.  It should go away

Chase Lay, MD
Bay Area Facial Plastic Surgeon
5.0 out of 5 stars 44 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.